Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Use Imodium for anxiety related diarrhea, stomach pain after taking. Can u suggest any alternative?

I use Imodium for anxiety related diarrhea prior to social activities but am getting stomach pains about 8-12 hours after taking one tablet. I am trying to understand the pain and then what to do about it. The stomach pain is lasting longer. I am 73, female, 5'4" 115 lbs. in good health. What could I use as an alternative to stop the diarrhea before it starts? Two questions..
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
you can take metronidazole as an alternative treatment it comes in dose forms of 400 mg.you need to take it thrice a day
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor